# SDR COMA2012022390004

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 9,820 hours, 6,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321729
- Condition: Corroded
- Location: Bs 280-319.7
- Part time: 9,820 hours, 6,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SILL,  FS 280.00 TO 319.70 CORRODED BEYOND ALLOWABLE LIMITS.  INSTALLED NEW SILL IAW SRM 51-42-06, 51-42-13,51-42-20.
